# SDR SWAA000480

- Difficulty date: March 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: D31354
- Condition: Dislodged
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT SERVICE DOOR EVACUATION SLIDE INDICATOR OUT OF VIEW.  REPOSITIONED SLIDE ASSY PER MM.
